In this paper the pseudo almost periodic solutions of a class of nonautonomous third-order differential equation with multiple finite delay is studied by various fixed-point theorems. Moreover, by using new and sufficient conditions, we study the uniformly-bounded and global attractivity of the pseudo almost periodic solutions. Further, an example is given to illustrate the validity of the obtained results.
Digital Object Identifier (DOI)
Amdouni, Manel and Cherif, Farouk
"Pseudo Almost Periodic Solutions of the Third Order Differential Equation with Continuous Delay,"
Applied Mathematics & Information Sciences: Vol. 14:
2, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol14/iss2/6